Alert archive / Alabama / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 68, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 1, 2010, 5:24 PM CDT for Choctaw County, Alabama. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2010, 5:24 PM CDT (22:24 UTC)
- Expired
- Jun 1, 2010, 6:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Choctaw County, AL
The radar
The Mobile radar (KMOB), 144 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.4 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1767 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 846 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
836
WUUS54 KMOB 012224
SVRMOB
ALC023-012300-
/O.NEW.KMOB.SV.W.0068.100601T2224Z-100601T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
524 PM CDT TUE JUN 1 2010
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHOCTAW COUNTY IN SOUTHWEST ALABAMA...
THIS INCLUDES THE CITY OF BUTLER...
* UNTIL 600 PM CDT
* AT 522 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS OVER 60 MPH. THESE STORMS WERE ALONG A LINE
EXTENDING FROM 15 MILES SOUTHEAST OF MERIDIAN TO 10 MILES
SOUTHWEST OF BUTLER TO 20 MILES SOUTH OF BUTLER...AND MOVING EAST
AT 10 MPH.
* THESE SEVERE THUNDERSTORMS WILL BE NEAR...
CYRIL BY 525 PM CDT...
BARRYTOWN BY 530 PM CDT...
WIMBLY AND CHAPPELL HILL BY 535 PM CDT...
RIDERWOOD BY 545 PM CDT...
YANTLEY...WOMACK HILL...PUSHMATAHA AND LOU BY 550 PM CDT...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS
RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 3208 8806 3206 8811 3202 8811 3201 8810
3202 8808 3199 8806 3195 8812 3193 8805
3191 8812 3182 8818 3178 8816 3176 8810
3176 8811 3174 8836 3204 8846 3231 8843
3232 8818
TIME...MOT...LOC 2222Z 264DEG 11KT 3223 8848 3202 8834
3183 8828
$$
PURDY1 follow-up statement
041
WWUS54 KMOB 012249
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
549 PM CDT TUE JUN 1 2010
ALC023-012300-
/O.CON.KMOB.SV.W.0068.000000T0000Z-100601T2300Z/
CHOCTAW AL-
549 PM CDT TUE JUN 1 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR CHOCTAW COUNTY...
AT 548 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS OVER 60 MPH. THESE STORMS WERE ALONG A
LINE EXTENDING FROM PUSHMATAHA TO BUTLER TO HODGEWOOD...MOVING EAST
AT 15 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
LOU BY 555 PM CDT...
BUTLER...CROMWELL...MT STERLING AND ARARAT BY 600 PM CDT...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS
RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER OBSERVATIONS TO YOUR NATIONAL WEATHER
SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 3224 8814 3208 8806 3206 8811 3202 8811
3201 8810 3202 8808 3199 8807 3195 8812
3193 8805 3191 8812 3187 8839 3204 8846
3225 8844
TIME...MOT...LOC 2248Z 264DEG 11KT 3222 8836 3209 8826
3199 8825
$$
PURDYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:59 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 1, 3:59 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 359 PM CDT TUE JUN 1 2010 .SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...A SERIES OF SHORTWAVES CONTINUE TO MOVE EASTWARD ACROSS THE FORECAST AREA THROUGH WEDNESDAY IN THE FAIRLY ZONAL FLOW ALOFT WHILE A LARGER SHORTWAVE TROF ADVANCES ACROSS THE WESTERN STATES ADVANCES EASTWARD. THE APPROACHING SHORTWAVE TROF ADVANCES INTO THE EASTERN STATES ON THURSDAY INTO FRIDAY WITH ASSOCIATED SURFACE LOWS MOVING FROM THE CENTRAL PLAINS TO THE NORTHEAST STATES. THE SURFACE LOWS BRING A TRAILING FRONT INTO THE SOUTHEAST STATES BUT THIS FEATURE IS EXPECTED TO REMAIN WELL NORTH OF THE FORECAST AREA. THIS KEEPS THE FORECAST AREA UNDER THE INFLUENCE OF THE DAILY SEA BREEZE WITH CONVECTION DEVELOPING IN THE MORNING HOURS AND TAPERING OFF INTO THE OVERNIGHT HOURS EACH NIGHT AND WILL HAVE LIKELY DAYTIME POPS AND CHANCE NIGHTTIME POPS THROUGH THURSDAY NIGHT. A TREND TOWARDS LESS COVERAGE OCCURS ON FRIDAY AS THE SHORTWAVE TROF NEARS THE FORECAST AREA AND WILL HAVE CHANCE POPS ACROSS THE AREA ON FRIDAY. A SURFACE-850 MB RIDGE REMAINS OVER THE NORTHERN GULF AND THE DEEP LAYER SOUTHWEST FLOW CONTINUES TO PUMP GULF MOISTURE INTO THE REGION WITH PRECIPITABLE WATER VALUES INCREASING FROM AROUND 1.8 INCHES TO AROUND 2.1 INCHES BY THURSDAY...PORTENDING THE POTENTIAL FOR LOCALLY HEAVY RAINFALL WITH THE STORMS. SURFACE BASED CAPES OF GENERALLY 2000-2500 J/KG WILL BE PRESENT EACH AFTERNOON WITH SURFACE TEMPERATURES TRENDING SLIGHTLY HIGHER THROUGH FRIDAY. MODEL SOUNDINGS INDICATE THAT WET BULB ZERO VALUES WILL REMAIN FAIRLY HIGH...13-14 KFT...WITH SOUTHWEST WINDS GENERALLY 15-25 KNOTS OR LESS PRODUCING 0-1 KM HELICITIES OF 60 M2/S2 OR LESS SUGGESTING THAT STRONG STORMS WILL BE POSSIBLE EACH DAY BUT SHOULD REMAIN BELOW SEVERE LIMITS. THE GFS AND NAM BOTH DEVELOP A MCS SOUTH OF LOUISIANA WEDNESDAY NIGHT WHICH THEN SPREADS NORTHEAST INTO THE FORECAST AREA DURING THE DAY ON THURSDAY. UNABLE TO TELL AT THIS POINT IF THIS IS A RELIABLE SOLUTION AND WILL NEED TO MONITOR IN UPCOMING SHIFTS. /29 && .LONG TERM (SATURDAY THROUGH TUESDAY)...THE SHORTWAVE TROF STALLS TEMPORARILY OVER THE SOUTHEAST STATES ON SATURDAY AND IS THEN ABSORBED BY A LONGWAVE TROF THAT EVOLVES OVER THE EASTERN STATES SUNDAY INTO MONDAY. WITH A DRIER DEEP LAYER NORTHWESTERLY FLOW DEVELOPING THROUGH THE PERIOD...WILL HAVE LOWER POPS FOR MAINLY AFTERNOON CONVECTION AND ALSO A TREND TOWARDS WARMER DAYTIME TEMPERATURES. AS NOTED BY THE PREVIOUS SHIFT...HEAT INDICES GET HIGHER THROUGH THE PERIOD AND MAY SEE VALUES OF 100 TO 105 OVER THE WEEKEND. /29 && .MARINE...SURFACE HIGH PRESSURE OFF THE CAROLINA COAST HAS RE-ASSERTED ITSELF...WITH A SYNOPTIC ONSHORE FLOW EXPECTED TO LAST INTO THE WEEKEND. A SHORTWAVE WILL MOVE OVER THE LOWER MISS RIVER VALLEY FRIDAY INTO THE WEEKEND...BRINGING AN INCREASE IN WINDS AND SEAS FOR THE WEEKEND. /16 && .FIRE WEATHER...THE SURFACE RIDGE OVER THE NORTHERN GULF MAINTAINS A MOSTLY LIGHT ONSHORE FLOW WHICH KEEPS RELATIVE HUMIDITIES WELL ABOVE CRITICAL LEVELS AT LEAST THROUGH FRIDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUE MAINLY DURING THE DAYTIME AND EVENING HOURS. /29 && .AVIATION...(18Z ISSUANCE)...CURRENT ACTIVITY OVER THE SOUTHERN HALF OF THE FA IS EXPECTED TO CONTINUE THROUGH THE REST OF THE AFTERNOON...THEN TAPER OFF. OVERNIGHT TSRA ARE EXPECTED TONIGHT...WITH A GOOD CHANCE THEY WILL AFFECT THE COASTAL AIRPORTS AFTER MIDNIGHT IN THROUGH SUNRISE. FROM SUNRISE...THIS ACTIVITY WILL MOVE INLAND. /16 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 71 88 72 87 / 40 60 40 70 PENSACOLA 74 88 75 85 / 30 60 40 70 DESTIN 75 86 75 84 / 30 60 30 70 EVERGREEN 69 90 69 88 / 40 70 30 70 WAYNESBORO 67 88 68 87 / 40 60 30 70 CAMDEN 69 89 69 88 / 40 60 30 70 CRESTVIEW 69 90 70 88 / 40 60 30 70 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 1, 5:00 AM CDT, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 500 AM CDT TUE JUN 1 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-021200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 500 AM CDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...(TODAY AND TONIGHT)ISOLATED TO SCATTERED THUNDERSTORMS THIS MORNING AND SCATTERED TO OCCASIONALLY NUMEROUS THUNDERSTORMS THIS AFTERNOON WILL PRODUCE LIGHTNING...BRIEF GUSTY WINDS AND HEAVY RAIN. THUNDERSTORMS WILL DECREASE IN NUMBER BY EARLY EVENING BUT SCATTERED THUNDERSTORMS ARE EXPECTED TO PERSIST OVER NIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE WEDNESDAY AND THURSDAY WITH MAINLY AFTERNOON THUNDERSTORMS FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME. /11
In the hours before
Special weather statement, Jun 1, 1:20 PM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 120 PM CDT TUE JUN 1 2010 ALZ059-062-FLZ001-011845- ESCAMBIA-INLAND ESCAMBIA-UPPER BALDWIN- 120 PM CDT TUE JUN 1 2010 ...A STRONG THUNDERSTORM WILL AFFECT ESCAMBIA AND BALDWIN COUNTIES... AT 117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES NORTHEAST OF I65 AND CR 47...MOVING EAST AT 10 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... NOKOMIS...FREEMANVILLE AND I65 AND CR 1 THROUGH 145 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Jun 1, 1:52 PM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 152 PM CDT TUE JUN 1 2010 ALZ060-011915- COVINGTON- 152 PM CDT TUE JUN 1 2010 ...A STRONG THUNDERSTORM WILL AFFECT COVINGTON COUNTY... AT 150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES NORTH OF HOWELLS...MOVING NORTHEAST AT 15 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... GREEN BAY...ESTOTHEL AND ONYCHA THROUGH 215 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Jun 1, 3:50 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 350 PM CDT TUE JUN 1 2010 MSZ067-012115- WAYNE- INCLUDING THE CITIES OF...WAYNESBORO... 350 PM CDT TUE JUN 1 2010 ...A STRONG THUNDERSTORM WILL AFFECT WAYNE COUNTY... AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CLARA...MOVING EAST AT 10 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... CHICORA AND ROBINSON JUNCTION THROUGH 415 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 2 TO 3 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Jun 1, 3:58 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 358 PM CDT TUE JUN 1 2010 ALZ057-012145- BUTLER- 358 PM CDT TUE JUN 1 2010 ...A STRONG THUNDERSTORM WILL AFFECT BUTLER COUNTY... AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES SOUTHEAST OF SAUCER...MOVING SOUTH AT 5 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... BOLLING...STARLINGTON AND I65 AND AL 106 THROUGH 445 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 2 TO 3 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Jun 1, 4:38 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 438 PM CDT TUE JUN 1 2010 MSZ067-075-012200- PERRY-WAYNE- 438 PM CDT TUE JUN 1 2010 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PERRY AND SOUTHWESTERN WAYNE COUNTIES... AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTHWEST OF RHODES...MOVING SOUTHEAST AT 20 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... RHODES...RICHTON AND MULBERRY THROUGH 500 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2. PURDY
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:31 AM CDT | Special Marine Warning | MOB | 44 min | |
| Jun 1, 12:46 PM CDT | Special Marine Warning | MOB | 44 min | |
| Jun 1, 1:50 PM CDT | Areal Flood Advisory | MOB | Baldwin | 115 min |
| Jun 1, 2:54 PM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 36 min |
| Jun 1, 3:52 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 53 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.